# SDR 2023FA0000819

- Difficulty date: December 9, 2023
- Submitted: December 9, 2023
- Operation: General aviation
- Aircraft: N4637W
- Make and model: Gulstm 112TCA
- Aircraft serial: 13167
- Aircraft time: 3,487 hours
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Wing
- Part number: 175032507
- Condition: Abnormal
- Location: Zone 500
- Part time: 3,487 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FASTENER HEAD MISSING AT LH WING AD 90-04-07 PRIOR ACCOMPLISHMENT IN ACCORDANCE WITH SB 114-22C. COMPROMISED FASTENER LOCATION WAS OUTBOARD IN ROW ALONG FORWARD-AFT ATTACHMENT OF FITTING TO DOUBLER TO CAP SPLICE TO SPAR WEB.  DISASSEMBLY OF SB-114-22C ACCOMPLISHMENT IN BOTH LH AND RH WINGS REVEALED POOR INSTALLED CONDITION OF MANY RIVETS. LOGS INDICATE ACCOMPLISHMENT BY COMMANDER AIRCRAFT COMPANY ON 11-14-90 AT TTAF 484.36 HOURS. SB-114-22C ACCOMPLISHMENT IS AT TIS 3003.37 HOURS. POOR WORKMANSHIP GIVES RISE TO QUESTION OF ANY SUBSEQUENT REWORK OF THIS SB ACCOMPLISHMENT, BUT NO SUBSEQUENT LOG ENTRY FOUND.
